# SDR HEEA078576

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,416 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70079H100F210
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE CHAFING ON THE FIRE SLEEVE FROM THE MLG DOOR SUPPORT.
